# SDR SWAA2023031300554

- Difficulty date: February 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SERVICE PANEL 621GB FUEL METER BRACKET CORRODED<[01] REMOVED P15 PANEL I/A/W BOEING AMM 28-21-00-000-801;[02] REPLACED FACE PLATE I/A/W BOEING AMM 28-41-61-000-801 & 28-41-61-400-801;[03] REINSTALLED P15 PANEL I/A/W BOEING AMM 28-21-00-400-801; OPS CHECKS FOUND NORMAL;[04] VERIFIED STEPS 1-3
